# SDR GTIA040623

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT MLG WW FORWARD OUTBOARD UPPER CORNER EXTRUSION ANGLE CORRODED.  LOCATED AND DRILELD NEW L ANGLE.  INSTALLED L ANGLE.  (M)
